# SDR 2010FA0000382

- Difficulty date: May 9, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65B189924
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CRACK AT STRINGER SPLICE AT BS 520, STGR 10 RT SIDE.  MAJOR REPAIR ACCOMPLISHED BY FABRICATION AND REPLACING OF THE AFFECTED SPLICE FITTING.
